# SDR CHQA200900071

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 18,298 hours, 15,162 cycles
- Engine: Ge CF343B1
- Engine time: 18,371 hours, 15,258 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5994, HOT TO HOT (CHECK FLIGHT) - DURING DESCENT BACK INTO HOT DURING A MAINTENANCE FLIGHT THE CREW RECEIVED A LOW OIL PRESSURE WARNING.  THE QRH WAS FOLLOWED AND E2 WAS SHUT DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN ENGINE GROUND POWER RUN AND COULD NOT DUPLICATE FAULT IAW CRJ AMM 71-00-00.
